Discussions By Condition: Medical Stories

PLEASE someone help me..PLEASE!

Posted In: Medical Stories 7 Replies
  • Posted By: sodslass
  • April 7, 2007
  • 07:31 PM

:( For the past 7 or 8 weeks i've been gettin dizzy spells on and off, everyday, but its more like a fuzzy dizzy feeling, and an off balance kind of dizzy,both together if that made sense??And when the dizzy spells arent there, i have a dull heavy feeling in my head lingering all day, for the past 7 weeks. If i lean my head to either side, it feels as though its gonna fall off! It's really heavy like a brick.
My eyes feel fuzzy and hazey, and gritty, even though i regulary wash them but it makes no difference. Its hard to explain, but its as if my eyes have sleep in them but when i feel, or wash them its still the same. They're also very itchy sometimes. My eyelids feel quite droopy and tired.
I'd also like to say, that just before these syptoms arrived i fell and banged the back of my head, but my blood pressure has been normal throughout, so could this still have anything to do with it??

I just wish i knew what was wrong because its driving me insane. please can someone help me, i'd be so grateful.

thank you.
clare

Reply Flag this Discussion

7 Replies:

  • Sounds like what I had. B.P.P.V. OR BENIGN PARADOXICAL POSITIONAL VERTIGO. There are 3 chambers in our inner ear canals and 1 (or more) can have crystals floating around in them which causes all these weird symptoms. Cannot be seem by human eye. There are tests including one where you wear something to cover your eyes and your are hooked up to computer that tells which canal is effective. The treatment is very gentle moving of your head to get crystals back into place. I went to a "balance center" affiliated with my local hospital and it really helped. Try it.Barb
    Anonymous 42789 Replies Flag this Response
  • Are you currently taking any medications? Did you stop taking any medications in the past 4-5 months?DOM
    acuann 3080 Replies Flag this Response
  • i'm not currently on any medication at the minute. i did get prescribed fluoxetine 4 or 5 weeks ago for depression (cos doc thought i was depressed but i really dont think i am) at the same time i was prescribed tramadol and omeprazole for G.O.R.D. i took one of each tablet at the same time of day..once...and got really bad side effects. since then i havent touched either of them. altho i have took omeprazole about a year ago which i was fine with. I was told i could have nueralgia and inflammation of the rib cartliges so i'm just takin a few ibuprofen and paracetamol every now and then. but my symptoms came on long befor this. I do have implanon (the implant) and i have been feeling unwell since i got it (27th feb). Everytime the temp changes hot my face burns, and if it starts to get cold i get feverish chills but not a temp. ive also had a sore throat for weeks that wont clear up. dont know what this could be and whether or not they're related to my eyes and head. thank you, clare
    sodslass 11 Replies Flag this Response
  • Please go to your doc and tell them about your symptoms and make them look them up in the drug reference for implanon. Here are the side effects listed on www.drugs.com: What are the possible side effects of Implanon?Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects: warmth, redness, swelling, or oozing where the implant was inserted;sudden numbness or weakness, especially on one side of the body;severe pain or cramping in your pelvic area (may be only on one side);sudden headache, confusion, pain behind the eyes, problems with vision, speech, or balance;chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;swelling in your hands, ankles, or feet;jaundice (yellowing of the skin or eyes); orsymptoms of depression (sleep problems, weakness, mood changes).Less serious side effects may be more likely to occur, such as:pain, numbness, or tingling where the implant was inserted;minor bleeding or scarring where the implant was inserted;breast pain;acne;freckles or darkening of facial skin;increased hair growth, loss of scalp hair;weight gain;nausea, mild stomach pain, menstrual cramps;vaginal itching or discharge;headache, back pain, nervousness, dizziness;runny or stuffy nose, sore throat, cough; orproblems with contact lenses;These types of hormonal implants can have horrendous side effects. I had a friend on norplant who developed grand mal seizures and even a TIA(mini stroke) after taking this drug for a year and a half! No one caught the connection, but it is a possible, though rare, side effect. Please be careful, and talk with your doc. I feel this should be removed and you should try nonhormonal birthcontrol. Best wishesDOM
    acuann 3080 Replies Flag this Response
  • hi its sodslass. i just want to thank you acuann for your info because i probably would of just left the implant in if i didnt know all of the symptoms you can get from it.if i had left it in longer would things of got worse??? and when i get it out (very soon) will it take a few weeks to return to normal??? thank you again. clare
    Anonymous 42789 Replies Flag this Response
  • i'll ask my doctor about that B.P.P.V after getting the implant out, if things are still the same. i really hope that it is just side effects from the implant and that i feel better when its gone. thank you so much both of you for your advice.clare
    Anonymous 42789 Replies Flag this Response
  • i'm not currently on any medication at the minute. i did get prescribed fluoxetine 4 or 5 weeks ago for depression (cos doc thought i was depressed but i really dont think i am) at the same time i was prescribed tramadol and omeprazole for G.O.R.D. i took one of each tablet at the same time of day..once...and got really bad side effects. since then i havent touched either of them. altho i have took omeprazole about a year ago which i was fine with. I was told i could have nueralgia and inflammation of the rib cartliges so i'm just takin a few ibuprofen and paracetamol every now and then. but my symptoms came on long befor this. I do have implanon (the implant) and i have been feeling unwell since i got it (27th feb). Everytime the temp changes hot my face burns, and if it starts to get cold i get feverish chills but not a temp. ive also had a sore throat for weeks that wont clear up. dont know what this could be and whether or not they're related to my eyes and head. thank you, clareDont you just love Docs that prescribe Anti depressents when they cant think of anything else
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.